On the conditional degree of satisfiability of logical formulas
Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 651-662
Cet article a éte moissonné depuis la source Math-Net.Ru
The concept of the conditional degree of satisfiability of logical formulas on a set of $n$ elements is introduced and certain aspects of the asymptotic behavior of this quantity as $n\to\infty$ are investigated.
@article{MZM_1969_6_6_a1,
author = {M. I. Liogon'kii},
title = {On the conditional degree of satisfiability of logical formulas},
journal = {Matemati\v{c}eskie zametki},
pages = {651--662},
year = {1969},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a1/}
}
M. I. Liogon'kii. On the conditional degree of satisfiability of logical formulas. Matematičeskie zametki, Tome 6 (1969) no. 6, pp. 651-662. http://geodesic.mathdoc.fr/item/MZM_1969_6_6_a1/